# SDR R61A201510290806

- Difficulty date: October 29, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tray
- Part number: 6221194001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLY BY WIRE BACK UP BATTERY TRAY FOUND CRACKED.  MAINTENANCE R & R  BATTERY TRAY IAW AMM 27-03-05 AND SM-1589-NE-06-0001.
